Computations of the least number of periodic points of smooth boundary-preserving self-maps of simply-connected manifolds - Publikacja - MOST Wiedzy

Wyszukiwarka

Computations of the least number of periodic points of smooth boundary-preserving self-maps of simply-connected manifolds

Abstrakt

Let $r$ be an odd natural number, $M$ a compact simply-connected smooth manifold, $\dim M\geq 4$, such that its boundary $\partial M$ is also simply-connected. We consider $f$, a $C^1$ self-maps of $M$, preserving $\partial M$. In [G. Graff and J. Jezierski, Geom. Dedicata 187 (2017), 241-258] the smooth Nielsen type periodic number $D_r(f;M,\partial M)$ was defined and proved to be equal to the minimal number of $r$-periodic points for all maps preserving $\partial M$ and $C^1$-homotopic to $f$. In this paper we demonstrate a purely combinatorial method of calculation of the invariant and illustrate it in various cases.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach
Opublikowano w:
Topological Methods in Nonlinear Analysis nr 56, strony 589 - 606,
ISSN: 1230-3429
Język:
angielski
Rok wydania:
2020
Opis bibliograficzny:
Graff G., Jezierski J., Myszkowski A.: Computations of the least number of periodic points of smooth boundary-preserving self-maps of simply-connected manifolds// Topological Methods in Nonlinear Analysis -Vol. 56,iss. 2 (2020), s.589-606
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.12775/tmna.2020.035
Źródła finansowania:
  • Projekt
Weryfikacja:
Politechnika Gdańska

wyświetlono 24 razy

Publikacje, które mogą cię zainteresować

Meta Tagi